Treatment Of TB Is A Different Brand Of Drug?

Illustration of Treatment Of TB Is A Different Brand Of Drug?
Illustration: Treatment Of TB Is A Different Brand Of Drug? tbfacts.org

Good night. I want to ask, I’m currently treating Category 2 TB with a yellow drug (ProTB 2 150g rifampicin, 150g isoniazid). I have changed medicine for 3 days. Usually I take 3butir yellow medicine (450gram rifampicin and isoniazid) / day changed to 1X a day with the same dose but different drugs … Is that okay? Thanks …

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your confusion. Tuberculosis or TB, is a disease caused by the bacterium Mycobacterium tuberculosis and can attack any part of the body, such as the lungs, brain, breast, glands, intestines and bones. Symptoms can vary depending on the area being attacked.


Those who are at high risk for experiencing this condition are those who live with TB sufferers, often come in contact with TB sufferers, smoke, have a low immune system, live in slums, have poor air circulation in their homes, the sun does not illuminate the room, and children the children are also elderly.


Regarding your question, basically what determines whether a drug is a TB drug or not, is not the brand, but the generic content. If the generic content is the same, the dosage is the same, and the indications are the same, it is no problem to change brands because the brand is only a label made by the drug company. If the generic content is the same, the effects will be the same.


The problem here, we can not be sure that whether the other brands of drugs that you consume are really drugs with the exact same content because in terms of frequency of drug delivery there is already a difference. So our advice is, if you want to change the medicine, that's fine, but let your doctor change the medicine. You go to the place where you have been controlling, bring the two drugs and convey your goals. Let the doctor later examine the medicine and determine whether it can be replaced or not, along with the reasons if it is permissible or not. It is too risky if we directly permit it without seeing the form of the medicine directly.


Meanwhile, keep consuming the drugs given so far for 3 days, do not spit carelessly, cover your mouth and nose with your hands or upper arms when coughing or sneezing, wear a mask, and consume drugs regularly. So, hopefully answering your question.

: by

Related Question

The Cause Appears Clear Bumps In The Eye Under The Inside?

The Cause Appears Clear Bumps In The Eye Under The Inside?

(1 year ago)

…. in my eye there is a lump in the bottom like a liquid in it but there is no pain at all but it’s not gone “…. what is that ???...

Treatment For Bowel Movements Accompanied By Blood?

Treatment For Bowel Movements Accompanied By Blood?

(9 months ago)

I want to ask . Can the drug mefenamic acid treat bloody bowel pain?...

Pain In The Vaginal Lips After Masturbation?

Pain In The Vaginal Lips After Masturbation?

(1 year ago)

Afternoon, I want to ask. So I have an LDR with my husband for a year. It’s only natural that I need inner living. So in my free time, I like reading novels or watching movie...

Leave a Reply

Your email address will not be published. Required fields are marked *